Alert archive / Florida / Tornado Warnings in 2011
Tornado Warning 10, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Mar 30, 2011, 3:47 PM EDT for Marion County, Florida. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2011, 3:47 PM EDT (19:47 UTC)
- Expired
- Mar 30, 2011, 4:45 PM EDT
- In force
- 58 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Marion County, FL
The radar
The Tampa radar (KTBW), 156 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 4:05 PM EDT | TSTM WND DMG | 4 S Lake Weir, FL | A COCORAHS SPOTTER REPORTED TREES DOWN...STRONG WINDS...LOTS OF DEBRIS. RAINFALL AMOUNT OF 0.64 INCHES FELL IN FIVE MINUTES. TIME OF REPORT IS BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 11:10 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.8 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 305 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 800 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
147
WFUS52 KJAX 301947
TORJAX
FLC083-302045-
/O.NEW.KJAX.TO.W.0010.110330T1947Z-110330T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
347 PM EDT WED MAR 30 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN MARION COUNTY IN NORTHERN FLORIDA
* UNTIL 445 PM EDT
* AT 347 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 25
MILES WEST OF LAKE WEIR...OR NEAR BEVERLY HILLS...MOVING EAST AT 60
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SILVER SPRINGS SHORES...LAKE WEIR...OCKLAWAHA...WEIRSDALE AND MOSS
BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2903 8242 2916 8167 2916 8164 2905 8163
2904 8165 2895 8166 2895 8230
TIME...MOT...LOC 1947Z 266DEG 51KT 2896 8233
$$
WOLF3 follow-up statements
901
WWUS52 KJAX 302001
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
401 PM EDT WED MAR 30 2011
FLC083-302045-
/O.CON.KJAX.TO.W.0010.000000T0000Z-110330T2045Z/
MARION FL-
401 PM EDT WED MAR 30 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR SOUTHERN
AND SOUTHEASTERN MARION COUNTY...
AT 401 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A POSSIBLE TORNADO. THIS TORNADO WAS LOCATED 8 MILES WEST OF
SUMMERFIELD...OR 14 MILES WEST OF THE VILLAGES...MOVING EAST AT 60
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BELLEVIEW...SUMMERFIELD...LAKE WEIR...OCKLAWAHA...WEIRSDALE AND MOSS
BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2905 8223 2916 8167 2916 8164 2905 8163
2904 8165 2895 8166 2895 8222
TIME...MOT...LOC 2001Z 266DEG 51KT 2897 8210
$$
WOLF575
WWUS52 KJAX 302020
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
420 PM EDT WED MAR 30 2011
FLC083-302045-
/O.CON.KJAX.TO.W.0010.000000T0000Z-110330T2045Z/
MARION FL-
420 PM EDT WED MAR 30 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR
SOUTHEASTERN MARION COUNTY...
AT 419 PM EDT...RADAR CONTINUED TO INDICATE A POSSIBLE TORNADO NEAR
NEAR WEIRSDALE...MOVING EAST AT 60 MPH.
THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING
FOR NORTHEASTERN FLORIDA.
&&
LAT...LON 2895 8195 2907 8197 2916 8167 2916 8164
2905 8163 2904 8165 2895 8166
TIME...MOT...LOC 2019Z 265DEG 63KT 2899 8176
$$
WOLF323
WWUS52 KJAX 302045
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
445 PM EDT WED MAR 30 2011
FLC083-302055-
/O.EXP.KJAX.TO.W.0010.000000T0000Z-110330T2045Z/
MARION FL-
445 PM EDT WED MAR 30 2011
...THE TORNADO WARNING FOR SOUTHEASTERN MARION COUNTY HAS EXPIRED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2895 8195 2907 8197 2916 8167 2916 8164
2905 8163 2904 8165 2895 8166
TIME...MOT...LOC 2020Z 265DEG 63KT 2898 8174
$$
WOLFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Mar 30, 2:43 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Mar 30, 2:43 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 243 PM EDT WED MAR 30 2011 ...SEVERE WEATHER POSSIBLE THROUGH THURSDAY... IMPULSE GOING THROUGH THIS EVENING WITH POSSIBLE SEVERE WEATHER. WILL SEE A BRIEF BREAK TONIGHT BUT THINGS SHOULD FILL IN OVER THE NORTHEAST GULF TOWARD MORNING WITH ANOTHER ROUND OF POSSIBLE SEVERE WEATHER ON THURSDAY. && .AVIATION... OVERCAST CEILINGS AVERAGING IN THE 25-40 KFT OUTSIDE OF CONVECTION AND 10-13 KFT IN CONVECTION. && .MARINE... SMALL CRAFT EXERCISE CAUTION FOR THE OFFSHORE WATERS FOR TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... AMG 61 75 45 75 / 40 50 10 10 SSI 61 73 50 72 / 60 70 10 0 JAX 64 78 47 79 / 60 70 10 10 SGJ 69 79 53 76 / 60 80 10 10 GNV 67 78 48 77 / 60 80 10 10 OCF 70 80 50 81 / 50 100 10 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SANDRIK/HESS/MCALLISTER
Hazardous weather outlook, Mar 30, 11:24 AM EDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1124 AM EDT WED MAR 30 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-310000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1124 AM EDT WED MAR 30 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH 79 OVER NORTH FLORIDA AND THE ADJACENT COASTAL WATERS UNTIL 800 P.M... A SERIES OF FAST MOVING UPPER AIR DISTURBANCES AND AN AREA OF LOW PRESSURE WILL BRING WIDESPREAD SHOWERS AND NUMEROUS THUNDERSTORMS FOR MUCH OF THE AREA LATER TODAY. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE. THE MAIN THREAT OF SEVERE STORMS WILL BE FROM LATE MORNING AND THROUGH THE LATE AFTERNOON. THE AREA OF CONCERN IS FROM EXTREME SOUTHEAST GEORGIA TO ALL OF NORTHEAST FLORIDA. HEAVY RAINFALL IS ALSO EXPECTED AT TIMES WITH LOCALIZED FLOODING POSSIBLE. AREAS OF SMOKE ASSOCIATED WITH SOUTHEAST GEORGIA WILDFIRES AND FOG WILL COMBINE TO PRODUCE VISIBILITIES BELOW 1 MILE AT TIMES EARLY TODAY. WINDS WILL SHIFT TO A SOUTHERLY DIRECTION PUSHING SMOKE NORTHWARD. MOTORISTS SHOULD USE CAUTION WHILE DRIVING THIS MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ...SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY OVER NORTHEAST FLORIDA... AN AREA OF LOW PRESSURE IN SOUTHEAST GEORGIA WITH A TRAILING COLD FRONT INTO THE GULF OF MEXICO WILL PUSH EASTWARD OVER THE AREA ON THURSDAY. THIS SYSTEM WILL ALSO PRODUCE A SLIGHT RISK OF SEVERE STORMS IN PARTICULAR OVER PORTIONS OF NORTHEAST FLORIDA. THE MAIN CONCERNS WILL BE DAMAGING WINDS AND HEAVY RAINFALL THOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. THE COLD FRONT WILL MOVE OFF THE COAST THURSDAY NIGHT WITH THE SEVERE WEATHER THREAT ENDING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME...ESPECIALLY IN AND NEAR THE WATCH AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ARS/ACS
In the hours before
Special weather statement, Mar 30, 11:30 AM EDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1130 AM EDT WED MAR 30 2011
GAZ136-301615-
WAYNE-
1130 AM EDT WED MAR 30 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN AND
EASTERN WAYNE COUNTY FOR SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 1215 PM EDT...
AT 1130 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF SCREVEN...OR 9 MILES
EAST OF PATTERSON...MOVING NORTHEAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SCREVEN...BROADHURST...
MOUNT PLEASANT...JESUP...GARDI AND DOCTORTOWN THROUGH 1215 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING
FOR NORTHEASTERN FLORIDA.
LAT...LON 3166 8180 3162 8176 3160 8171 3157 8169
3154 8165 3150 8164 3148 8161 3143 8164
3135 8194 3136 8200 3143 8206 3147 8207
3167 8184
TIME...MOT...LOC 1530Z 230DEG 36KT 3144 8195
WOLFLocal storm report, Mar 30, 11:30 AM EDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1130 AM EDT WED MAR 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HAIL COGDELL 31.16N 82.72W
03/30/2011 M0.25 INCH CLINCH GA TRAINED SPOTTER
PEA SIZE HAIL REPORTED ALONG WITN WIND GUSTS OVER 35
MILES AN HOUR ALONG GEORGIA STATE ROAD 122.
&&
PKEEGANSpecial weather statement, Mar 30, 12:19 PM EDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1219 PM EDT WED MAR 30 2011
GAZ162-163-301700-
CLINCH-ECHOLS-
1219 PM EDT WED MAR 30 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLINCH AND
ECHOLS COUNTIES FOR SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL
100 PM EDT...
AT 1219 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
CENTERED 3 MILES WEST OF MAYDAY...OR 8 MILES NORTH OF STATENVILLE...
MOVING NORTHEAST AT 45 MPH. WILL ALSO AFFECT AREAS AROUND
STATENVILLE...MAYDAY...DU PONT...HOMERVILLE...COGDELL AND ARGYLE
THROUGH 100 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER CAN BE
EXPECTED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING
FOR NORTHEASTERN FLORIDA.
LAT...LON 3080 8313 3081 8310 3085 8308 3087 8298
3101 8297 3118 8269 3102 8259 3097 8254
3080 8248 3062 8291 3062 8314 3071 8313
3076 8315
TIME...MOT...LOC 1619Z 240DEG 38KT 3084 8302Special weather statement, Mar 30, 1:50 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
150 PM EDT WED MAR 30 2011
GAZ154-164>166-301830-
CHARLTON-COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-
150 PM EDT WED MAR 30 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
CHARLTON...NORTHERN CAMDEN AND SOUTHERN GLYNN COUNTIES FOR STRONG
WINDS AND FUNNEL CLOUDS VALID UNTIL 230 PM EDT...
AT 150 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER HOMELAND...OR 2 MILES NORTHWEST OF
FOLKSTON...MOVING EAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND HOMELAND...FOLKSTON...TARBORO...COLESBURG...
WOODBINE...ST. SIMONS...JEKYLL ISLAND...HIGH POINT...GLYNN HAVEN AND
BRUNSWICK THROUGH 230 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3113 8137 3114 8143 3110 8147 3113 8142
3113 8141 3103 8141 3100 8143 3103 8145
3099 8147 3094 8144 3098 8142 3094 8140
3080 8189 3082 8194 3078 8197 3078 8202
3094 8209 3121 8136 3116 8135
TIME...MOT...LOC 1750Z 249DEG 37KT 3088 8195
HESSSpecial weather statement, Mar 30, 2:42 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
242 PM EDT WED MAR 30 2011
FLZ021-022-035-036-301945-
ALACHUA-COLUMBIA-GILCHRIST-SUWANNEE-
242 PM EDT WED MAR 30 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
ALACHUA...SOUTHERN SUWANNEE...SOUTHERN COLUMBIA AND GILCHRIST
COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 345 PM EDT...
AT 241 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 14 MILES WEST OF
OBRIEN TO 21 MILES SOUTHWEST OF TRENTON...MOVING EAST AT 45 MPH.
THE LINE WILL MOVE ACROSS SOUTHERN SUWANNEE...SOUTHERN COLUMBIA...
GILCHRIST AND WESTERN ALACHUA COUNTIES THROUGH 345 PM. RADAR
INDICATES SEVERAL STORMS ALONG THE LINE WITH ROTATION...POTENTIALLY
LEADING TO FUNNEL CLOUDS ALONG WITH STRONG WINDS. TORNADOES MAY
DEVELOP WITH LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING
FOR NORTHEASTERN FLORIDA.
LAT...LON 3024 8258 3004 8253 2999 8257 2993 8251
2948 8241 2947 8255 2953 8256 2956 8275
2958 8278 2960 8295 2964 8297 2977 8295
2987 8288 2990 8292 2995 8293 3000 8297
3010 8312 3010 8319
TIME...MOT...LOC 1841Z 270DEG 38KT 3001 8310 2941 8301
WOLFSpecial weather statement, Mar 30, 3:23 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
323 PM EDT WED MAR 30 2011
FLZ031-036-040-302015-
ALACHUA-BRADFORD-MARION-
323 PM EDT WED MAR 30 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA...
CENTRAL BRADFORD AND WESTERN MARION COUNTIES FOR STRONG WINDS AND
FUNNEL CLOUDS VALID UNTIL 415 PM EDT...
AT 323 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST
OF ALACHUA TO 7 MILES WEST OF DUNNELLON...MOVING EAST AT 50 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DUNNELLON...
ARCHER...ALACHUA...ROMEO...RAINBOW LAKES ESTATES...LA CROSSE...
GAINESVILLE...BROOKER...MICANOPY AND GAINESVILLE AIRPORT THROUGH 415
PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN SEVERAL STORMS ALONG THE LINE. TORNADOES MAY DEVELOP
WITH LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING
FOR NORTHEASTERN FLORIDA.
LAT...LON 2905 8247 2905 8254 2922 8254 2923 8240
2948 8241 2947 8253 2948 8254 2989 8254
2995 8214 2903 8198 2903 8243
TIME...MOT...LOC 1923Z 263DEG 42KT 2989 8250 2909 8252
WOLFThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 2:17 PM EDT | Special Marine Warning | JAX | 118 min | |
| Mar 30, 2:42 PM EDT | Special Weather Statement | JAX | Columbia, Gilchrist | 63 min |
| Mar 30, 2:52 PM EDT | Tornado Warning | JAX | Columbia, Suwannee | 38 min |
| Mar 30, 3:23 PM EDT | Special Weather Statement | JAX | Alachua, Marion | 52 min |
| Mar 30, 3:27 PM EDT | Tornado Warning | JAX | Baker, Columbia, Union | 48 min |
| Mar 30, 4:02 PM EDT | Special Marine Warning | JAX | 118 min | |
| Mar 30, 4:06 PM EDT | Tornado Warning | JAX | Flagler, Putnam, Saint Johns | 39 min |
| Mar 30, 4:06 PM EDT | Tornado Warning | JAX | Bradford, Clay, Duval, Nassau, Saint Johns | 54 min |
| Mar 30, 4:15 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Mar 30, 4:37 PM EDT | Tornado Warning | JAX | Flagler | 23 min |
Nearby
Tornado Warnings in Florida, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.